No Cover Image

Journal article 64 views 15 downloads

Minimal travelling wave speed and explicit solutions in monostable reaction-diffusion equations

Elaine Crooks Orcid Logo, Michael Grinfeld

Electronic Journal of Qualitative Theory of Differential Equations, Volume: 79, Issue: 79, Pages: 1 - 9

Swansea University Author: Elaine Crooks Orcid Logo

  • 57943.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution (CC BY) license

    Download (373.8KB)
Published in: Electronic Journal of Qualitative Theory of Differential Equations
ISSN: 1417-3875
Published: University of Szeged 2020
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa57943
Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: monostable reaction-diffusion equations, travelling waves, variational principles
College: College of Science
Issue: 79
Start Page: 1
End Page: 9